Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 13, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 29, 2017, 8:19 AM CDT for 4 counties in Oklahoma. It took effect at Apr 29, 2017, 12:10 PM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 8:19 AM CDT (13:19 UTC)
- In effect from
- Apr 29, 2017, 12:10 PM CDT
- Expired
- May 1, 2017, 9:25 AM CDT
- In force
- 45 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK
The radar
The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River near Bridgeport (BRIO2).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07228500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
995
WGUS44 KOUN 291319
FLWOUN
Flood Warning
National Weather Service Norman OK
819 AM CDT Sat Apr 29 2017
OKC011-015-017-039-300119-
/O.NEW.KOUN.FL.W.0013.170430T0215Z-170501T0000Z/
/BRIO2.1.ER.170430T0215Z.170430T0600Z.170430T1800Z.NO/
819 AM CDT Sat Apr 29 2017
The National Weather Service in Norman has issued a
* Flood Warning for
The Canadian River near Bridgeport.
* from this evening to Sunday evening...or until the warning is
cancelled.
* At 7:30 AM Saturday the stage was 12.5 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will rise above flood stage by late
Saturday evening and crest near 14.5 feet early Sunday morning. The
Canadian River will fall below flood stage early Sunday afternoon.
* Impact...At 15.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Middle and upper bottomlands may be
cut off from easy access by high water in side channels. Sand
dredging operations are affected. Upstream points in southern
Blaine County experience flooding before the areas near Bridgeport
in northern Caddo County. Downstream points in southwestern
Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$10 follow-up statements
661
WGUS84 KOUN 291426
FLSOUN
Flood Statement
National Weather Service Norman OK
926 AM CDT Sat Apr 29 2017
OKC011-015-017-039-292226-
/O.EXT.KOUN.FL.W.0013.170429T2200Z-170501T0100Z/
/BRIO2.1.ER.170429T2200Z.170430T0600Z.170430T1900Z.NO/
926 AM CDT Sat Apr 29 2017
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
The Canadian River near Bridgeport.
* from this afternoon to Sunday evening...or until the warning is
cancelled.
* At 8:30 AM Saturday the stage was 13.1 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will rise above flood stage late
Saturday afternoon and crest near 14.4 feet early Sunday morning.
The Canadian River will fall below flood stage early Sunday
afternoon.
* Impact...At 14.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Low-lying bottomlands near the river
may be cut off from easy access by high water in side channels.
Sand dredging operations are affected. Upstream points in southern
Blaine County experience flooding before the areas near Bridgeport
in northern Caddo County. Downstream points in southwestern
Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$666
WGUS84 KOUN 291504
FLSOUN
Flood Statement
National Weather Service Norman OK
1004 AM CDT Sat Apr 29 2017
OKC011-015-017-039-292304-
/O.EXT.KOUN.FL.W.0013.170429T1710Z-170501T0243Z/
/BRIO2.1.ER.170429T1710Z.170430T0600Z.170430T2043Z.NO/
1004 AM CDT Sat Apr 29 2017
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
The Canadian River near Bridgeport.
* until Sunday evening...or until the warning is cancelled.
* At 9:30 AM Saturday the stage was 13.7 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will rise above flood stage early
Saturday afternoon and crest near 15.6 feet early Sunday morning.
The Canadian River will fall below flood stage late Sunday
afternoon.
* Impact...At 16.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Flood plain fields at higher
elevations away from the river may be cut off from easy access by
high water in side channels. Sand dredging operations are affected.
Upstream points in southern Blaine County may see flooding before
the areas near Bridgeport in northern Caddo County. Downstream
points in southwestern Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$036
WGUS44 KOUN 291905
FLWOUN
Flood Warning
National Weather Service Norman OK
204 PM CDT Sat Apr 29 2017
OKC011-015-017-039-300704-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T0925Z/
/BRIO2.2.ER.170429T1456Z.170430T0600Z.170501T0325Z.NO/
204 PM CDT Sat Apr 29 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Canadian River near Bridgeport.
* until late Sunday night...or until the warning is cancelled.
* At 1:30 PM Saturday the stage was 15.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will continue rising to near 16.8
feet early Sunday morning. The Canadian River will fall below flood
stage late Sunday evening.
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Flood plain fields at higher
elevations away from the river may be cut off from easy access by
high water in side channels. Sand dredging operations are affected.
Upstream points in southern Blaine County may see flooding before
the areas near Bridgeport in northern Caddo County. Downstream
points in southwestern Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$270
WGUS84 KOUN 300205
FLSOUN
Flood Statement
National Weather Service Norman OK
905 PM CDT Sat Apr 29 2017
OKC011-015-017-039-301005-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T0738Z/
/BRIO2.2.ER.170429T1456Z.170430T0600Z.170501T0138Z.NO/
905 PM CDT Sat Apr 29 2017
The Flood Warning continues for
The Canadian River near Bridgeport.
* until late Sunday night...or until the warning is cancelled.
* At 8:30 PM Saturday the stage was 16.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will continue rising and crest near
16.7 feet early Sunday morning. The Canadian River will fall below
flood stage Sunday evening.
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Flood plain fields at higher
elevations away from the river may be cut off from easy access by
high water in side channels. Sand dredging operations are affected.
Upstream points in southern Blaine County may see flooding before
the areas near Bridgeport in northern Caddo County. Downstream
points in southwestern Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$454
WGUS84 KOUN 300734
FLSOUN
Flood Statement
National Weather Service Norman OK
234 AM CDT Sun Apr 30 2017
OKC011-015-017-039-301534-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T0949Z/
/BRIO2.2.ER.170429T1456Z.170430T1200Z.170501T0349Z.NO/
234 AM CDT Sun Apr 30 2017
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Canadian River near Bridgeport.
* until late tonight...or until the warning is cancelled.
* At 1:30 AM Sunday the stage was 16.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River will continue rising and crest near
16.5 feet mid Sunday morning. The Canadian River will fall below
flood stage late Sunday evening.
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Flood plain fields at higher
elevations away from the river may be cut off from easy access by
high water in side channels. Sand dredging operations are affected.
Upstream points in southern Blaine County may see flooding before
the areas near Bridgeport in northern Caddo County. Downstream
points in southwestern Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$453
WGUS84 KOUN 301313
FLSOUN
Flood Statement
National Weather Service Norman OK
813 AM CDT Sun Apr 30 2017
OKC011-015-017-039-302113-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T2230Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T1630Z.NO/
813 AM CDT Sun Apr 30 2017
...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
The Canadian River near Bridgeport
* until Monday afternoon...or until the warning is cancelled.
* At 7:30 AM Sunday the stage was 16.8 feet.
* Moderate flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is near crest and will begin falling
early Sunday afternoon. The Canadian River will fall below flood
stage late Monday morning.
* Impact...At 17.0 feet...Flooding affects croplands...pastures...
and oil wells near the river. Flood plain fields at higher
elevations away from the river may be cut off from easy access by
high water in side channels. Sand dredging operations are affected.
Upstream points in southern Blaine County may see flooding before
the areas near Bridgeport in northern Caddo County. Downstream
points in southwestern Canadian County are affected hours later.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$368
WGUS84 KOUN 301927
FLSOUN
Flood Statement
National Weather Service Norman OK
227 PM CDT Sun Apr 30 2017
OKC011-015-017-039-010327-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T1525Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T0925Z.NO/
227 PM CDT Sun Apr 30 2017
The Flood Warning continues for
the Canadian River near Bridgeport
* until Monday morning...or until the warning is cancelled.
* At 1:30 PM Sunday the stage was 15.9 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River has crested and will continue to
fall. The Canadian River will fall below flood stage early Monday
morning.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$596
WGUS84 KOUN 010114
FLSOUN
Flood Statement
National Weather Service Norman OK
813 PM CDT Sun Apr 30 2017
OKC011-015-017-039-010913-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T1245Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T0645Z.NO/
813 PM CDT Sun Apr 30 2017
The Flood Warning continues for
the Canadian River near Bridgeport
* until Monday morning...or until the warning is cancelled.
* At 7:30 PM Sunday the stage was estimated at 15.2 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River has crested and will continue to
fall. The Canadian River will fall below flood stage early Monday
morning.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$776
WGUS84 KOUN 010721
FLSOUN
Flood Statement
National Weather Service Norman OK
221 AM CDT Mon May 1 2017
OKC011-015-017-039-011521-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-170501T1635Z/
/BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T1035Z.NO/
221 AM CDT Mon May 1 2017
...Flood Warning extended until this morning...
The Flood Warning continues for
the Canadian River near Bridgeport
* until this morning...or until the warning is cancelled.
* At 1:30 AM Monday the stage was 15.2 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River has crested and will continue to
fall. The Canadian River will fall below flood stage Monday
morning.
&&
LAT...LON 3566 9863 3589 9863 3559 9832 3544 9793
3526 9793 3548 9847
$$978 WGUS84 KOUN 011425 FLSOUN Flood Statement National Weather Service Norman OK 925 AM CDT Mon May 1 2017 OKC011-015-017-039-011455- /O.CAN.KOUN.FL.W.0013.000000T0000Z-170501T1635Z/ /BRIO2.2.ER.170429T1456Z.170430T1130Z.170501T0800Z.NO/ 925 AM CDT Mon May 1 2017 The Flood Warning is cancelled for The Canadian River near Bridgeport. * At 7 AM Monday the stage was estimated at 13.6 feet. * Flood stage is 14.0 feet. * Forecast: The Canadian River has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 29, 3:08 AM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Apr 29, 3:08 AM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Norman OK
308 AM CDT Sat Apr 29 2017
.DISCUSSION...
Busy night and going forecast is in overall good shape. Will make
some tweaks to the weekend grids based on trends, but overall, do
not anticipate many changes.
Widespread showers and thunderstorms will continue to impact much
of Oklahoma and western north Texas through this morning. As the
upper low shifts slowly east today, the surface cold front will
begin to make eastward progress, shifting the heaviest precip into
eastern Oklahoma by late today. Before this occurs there will
remain the potential for additional strong to severe storms
Saturday afternoon, mainly along and east of I-35, along with
potential for flash flooding.
Some areas of light to moderate rain may persist into tonight,
but the heaviest rains should shift east of the area. However,
anticipate maintaining flood watch through 12z Sunday at this
point.
As upper low come out late tonight into Sunday morning, there
could be some light snow mix with the rain or perhaps temporarily
change over to all snow across northwest Oklahoma. Still do not
expect any snow accumulations.
Another cold, blustery day Sunday before milder weather early
next week. Models continue to amplify shortwave for mid-week with
another strong cold front for early May. After Wednesday, expect a
more tranquil period for the end of the week into the following
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 42 56 41 / 80 50 20 0
Hobart OK 56 39 55 38 / 70 50 20 0
Wichita Falls TX 69 43 63 42 / 70 50 10 0
Gage OK 46 35 47 35 / 70 60 50 0
Ponca City OK 58 43 51 40 / 80 60 50 10
Durant OK 78 49 62 44 / 80 70 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
046>048-050>052.
TX...None.
&&
12/30Hazardous weather outlook, Apr 29, 4:25 AM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 425 AM CDT Sat Apr 29 2017 OKZ004>048-050>052-TXZ083>090-300930- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 425 AM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced risk of severe thunderstorms across portions of the area today. The primary hazard will be large hail. Location... There is an Enhanced Risk of severe thunderstorms south and east of a line from Calvin to Tishomingo to Marietta. A Slight Risk surrounds the Enhanced risk and is east of a line from perkins to Norman to Duncan and Henrietta Texas. A marginal risk exists to the west of the Slight Risk area and is east of a line from Ponca City to Yukon to Lawton Oklahoma to Iowa Park and Seymour Texas. Timing... A few strong to severe storms will be possible this morning. Additional severe storms will be possible during the afternoon and early evening hours. Impacts... Large hail up to two inches in diameter is the primary threat. There is a secondary threat of damaging wind gusts over 60 mph. A couple of tornadoes cannot be ruled out. Discussion... Scattered thunderstorms will make there way east across parts of central and southern Oklahoma and western north Texas this morning. A few of these may be severe with large hail and damaging wind gusts the primary hazards. Additional thunderstorm development will be possible through the afternoon hours, mainly along and ahead of a cold front that will move through central into eastern Oklahoma. Instability and wind shear in the warm sector ahead of the advancing cold front will be favorable for severe storms capable of large hail, damaging wind gusts and possibly an isolated tornado or two. .Heavy Rainfall... Heavy rainfall and flooding will be possible today and tonight. The heaviest rainfall totals and greatest potential for flooding are currently expected across portions of central and eastern Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations through the early evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Chances for thunderstorms will return Tuesday night through Wednesday night across parts of Oklahoma and north Texas. Severe storms are not anticipated. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 29, 5:44 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
544 AM CDT SAT APR 29 2017
OKZ036-037-TXZ083>085-087-088-291115-
Tillman OK-Jackson OK-Wilbarger TX-Foard TX-Knox TX-Baylor TX-
Hardeman TX-
544 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Tillman...southeastern
Jackson...Wilbarger...southeastern Foard...northeastern Knox...
northern Baylor and southeastern Hardeman Counties Until 615 AM
CDT...
AT 541 AM CDT, strong thunderstorms were along a line extending from
3 miles west of Odell to 9 miles northeast of Vera, moving northeast
at 45 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
LAT...LON 3361 9963 3440 9961 3462 9942 3463 9900
3460 9900 3459 9895 3382 9896
TIME...MOT...LOC 1041Z 242DEG 41KT 3433 9948 3375 9949
..speg.Local storm report, Apr 29, 6:05 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
605 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 AM HAIL 2 NNE WARR ACRES 35.55N 97.61W
04/29/2017 E1.00 INCH OKLAHOMA OK PUBLIC
MPING REPORT
&&Local storm report, Apr 29, 6:08 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG EAKLY 35.31N 98.56W
04/29/2017 CADDO OK EMERGENCY MNGR
POWER POLE DOWN ACROSS HIGHWAY 58 JUST NORTH OF EAKLY.
&&Local storm report, Apr 29, 6:32 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 4 NE HYDRO 35.59N 98.54W
04/29/2017 E1.75 INCH BLAINE OK PUBLIC
MPING REPORT
0520 AM TSTM WND DMG 3 NW OKLAHOMA CITY 35.49N 97.56W
04/29/2017 OKLAHOMA OK BROADCAST MEDIA
SEVERAL TREES DOWNED ALONG NW 23RD STREET AND SIGN DAMAGE
AT SHEPHERD MALL. TIME ESTIMATED BY RADAR.
0522 AM TSTM WND DMG 1 NW OKLAHOMA CITY 35.48N 97.53W
04/29/2017 OKLAHOMA OK PUBLIC
TREES DOWNS AT NW 10TH AND SHARTEL
0540 AM HAIL 5 E EDMOND 35.65N 97.38W
04/29/2017 E1.00 INCH OKLAHOMA OK PUBLIC
MPING REPORT
0600 AM TSTM WND DMG WELLSTON 35.69N 97.06W
04/29/2017 LINCOLN OK EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN WELLSTON. TIME
ESTIMATED BY RADAR.
&&Local storm report, Apr 29, 7:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
756 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 3 N KINGFISHER 35.90N 97.93W
04/29/2017 KINGFISHER OK EMERGENCY MNGR
SEVERAL HIGHWAY SIGNS BLOWN DOWN ALONG US HWY 81. ONE
MILE EAST ON A SECTION ROAD, 15 POWER POLES SNAPPED OFF
15-20 FEET ABOVE THE GROUND. A BARN WAS DESTROYED JUST
EAST OF THE POWER POLES, AND ROOF DAMAGE OCCURRED TO A
HOUSE NEAR THE SNAPPED POWER POLES. REPORTED BY
KINGFISHER COUNTY EM.
&&
FMLocal storm report, Apr 29, 8:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 5 SSW NAVINA 35.73N 97.60W
04/29/2017 E1.75 INCH LOGAN OK PUBLIC
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:43 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | OUN | Lincoln | 30 min |
| Apr 28, 11:36 PM CDT | Special Weather Statement | OUN | Major | 24 min |
| Apr 28, 11:39 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| Apr 28, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 32 min |
| Apr 29, 12:01 AM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Apr 29, 12:02 AM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 29, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Apr 29, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 28 min |
| Apr 29, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 16 min |
| Apr 29, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 44 min |
| Apr 29, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Apr 29, 12:36 AM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 29, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 61 min |
| Apr 29, 1:05 AM CDT | Special Weather Statement | OUN | Dewey | 25 min |
| Apr 29, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 63 min |
| Apr 29, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 60 min |
| Apr 29, 1:19 AM CDT | Special Weather Statement | OUN | Kay | 26 min |
| Apr 29, 1:20 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Apr 29, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 29, 1:24 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 24 min |
| Apr 29, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 37 min |
| Apr 29, 1:49 AM CDT | Special Weather Statement | OUN | Noble | 26 min |
| Apr 29, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 47 min |
| Apr 29, 1:59 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 61 min |
| Apr 29, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble | 43 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | OUN | Greer | 23 min |
| Apr 29, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 61 min |
| Apr 29, 2:16 AM CDT | Flash Flood Warning | OUN | Blaine, Custer, Washita | 6 hr |
| Apr 29, 2:26 AM CDT | Areal Flood Advisory | OUN | Kingfisher | 3 hr |
| Apr 29, 2:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 67 min |
| Apr 29, 2:42 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Apr 29, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 48 min |
| Apr 29, 2:43 AM CDT | Special Weather Statement | OUN | Washita | 32 min |
| Apr 29, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 80 min |
| Apr 29, 2:58 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 6 hr |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 29, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 37 min |
| Apr 29, 3:14 AM CDT | Areal Flood Advisory | OUN | Garfield, Noble, Payne | 3 hr |
| Apr 29, 3:16 AM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Apr 29, 3:22 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Apr 29, 3:33 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| Apr 29, 3:55 AM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 3 hr |
| Apr 29, 3:56 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Apr 29, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| Apr 29, 4:04 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 26 min |
| Apr 29, 4:16 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Custer, Jackson, Kiowa, Washita | 44 min |
| Apr 29, 4:19 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 40 min |
| Apr 29, 4:40 AM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Apr 29, 4:47 AM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Apr 29, 4:56 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 49 min |
| Apr 29, 4:58 AM CDT | Special Weather Statement | OUN | Comanche, Cotton | 32 min |
| Apr 29, 5:05 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 40 min |
| Apr 29, 5:06 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 6 hr |
| Apr 29, 5:44 AM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| Apr 29, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 45 min |
| Apr 29, 6:03 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Apr 29, 6:47 AM CDT | Areal Flood Advisory | OUN | Kiowa | 3 hr |
| Apr 29, 7:13 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Apr 29, 7:25 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 7:47 AM CDT | Flash Flood Warning | OUN | Custer, Kiowa, Washita | 3 hr |
| Apr 29, 8:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 17 hr |
| Apr 29, 8:26 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 20 hr |
| Apr 29, 8:52 AM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Custer, Dewey, Greer, Kiowa and 1 more | 4 hr |
| Apr 29, 9:13 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 4 hr |
| Apr 29, 9:21 AM CDT | River Flood Warning | OUN | Payne | 64 hr |
| Apr 29, 11:23 AM CDT | River Flood Warning | OUN | Kingfisher | 25 hr |
| Apr 29, 11:29 AM CDT | River Flood Warning | OUN | Kingfisher | 15 hr |
| Apr 29, 11:34 AM CDT | Areal Flood Warning | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 11:42 AM CDT | Areal Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Apr 29, 1:23 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more | 3 hr |
| Apr 29, 1:42 PM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 29, 2:08 PM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 51 hr |
| Apr 29, 2:08 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 55 hr |
| Apr 29, 2:26 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 45 hr |
| Apr 29, 2:27 PM CDT | River Flood Warning | OUN | Logan, Payne | 40 hr |
| Apr 29, 2:49 PM CDT | Areal Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.